# SDR AALA201911059005

- Difficulty date: October 25, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON FRAME 68 RH DOOR STOP 7 LOWER INB HOLE. CRACK DIRECTION 7 O'CLOCK. IN PASSENGER CABIN (1 EA). PERFORMED PERMANENT REPAIR ON FR 68RH DOOR STOP 7 LOWER INB HOLE IN PASSENGER CABIN IAW A319 SRM 53-41-12-300-010.
